# SDR SWIA201229166

- Difficulty date: January 4, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 33,487 hours, 30,511 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, GALLEY LAV FAN POPPED WITH A SLIGHT ELECTRIC SMELL.  (FLT 5584)  REPLACED GALLEY EXHAUST FAN. P/N:  AE0405A01 S/N OFF: 1153.
